# SDR DHL2002802517

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C BELLY DOOR INTERIM REPAIR AND LOWER EXTERNAL SKIN EDGE WORN BETWEEN STA 1204.000 AND STA 1258.  PERFORMED MAJOR REPAIR TRIMMED OUT THE DAMAGED SKIN SEGMENT PER EO DHL 020503 EO-3048 EO SEMAN 2002570.  FABRICATED A NEW SKIN SEGMENT AND A DOUBLER SPLICE PER EO DHL 020503 EO-3048 EO SEMAN 2002570.  INSTALLED NEW SKIN, SPLICE AND DOUBLER PER EO DHL 020503 EO-3048 EO SEMAN 2002570.
